Turn on thread page Beta
    • #1
    • Thread Starter
    #1

    For years I took medically prescribed steriods, for almost 13 years. As such I have got terrible backne (acne on the back) and huge moobs. They arent even fat moobs, yes I am terribly fat , but these are tissue. I am alot shorter than I should be, I am only 5'7 and have got a low bone density. I really want to sort my moobs and backne out, but I have no idea what to do. Could the frequency of my showers have anything to do with it, shower more often or less? Im on a diet to try and lose weight, I hope to lose about 10kg, I have lost a fair bit in the past year. What should I do?
    • #1
    • Thread Starter
    #1

    Oh and my penis & balls aren't huge.....
    Offline

    10
    if your man boobs arent fat you'll need surgery to remove the excess tissues im pretty sure..try talking to your gp about the effects, ask if it could be due to the steroids...and tbh if you've been on them for 13 years and you've still got the acne..its probably time to have a proper talk with your gp mate.

    stick to the diet do some exercise, sort out the steroid prescription with the gp, once uve reached the weight ud like to be at and the man boobs havent gone yet - consider talking to ur gp about ur options - but before uve lost the weight i wouldnt rush into anything,

    how old are u btw?
    • #2
    #2

    Troll?
    Offline

    0
    ReputationRep:
    13 years!? so... you were on steroids when you were, what, 7 years old? WHY?
    Offline

    0
    ReputationRep:
    (Original post by orbelina)
    13 years!? so... you were on steroids when you were, what, 7 years old? WHY?
    ...He might be 30?
    Offline

    0
    ReputationRep:
    As he mentioned, they were medically prescribed.

    Steroids can be used to treat any number of medical conditions, and this guy's problem is NOT an example of steroid abuse.
    Offline

    0
    ReputationRep:
    You just need to go and talk to your doctor. We don't know your (from the sounds of it, complicated) medical history and we're probably not going to be able to suggest anything that wouldn't involve talking to a doctor anyway. Write down everything you're worried about, get an appointment with your GP and talk through them with him.
    Offline

    11
    ReputationRep:
    (Original post by orbelina)
    13 years!? so... you were on steroids when you were, what, 7 years old? WHY?
    i was on steroids for a short period when i was about 7 for asthma. my body rejected them quickly though so i had to be taken off.
    Offline

    17
    ReputationRep:
    As such I have got terrible backne (acne on the back)
    It all depends on diet, lifestyle, hygiene and your personal physiology. TBH, steroids may not be to blame for your acne, i get acne on my back, am i on steroids? No, (unless my parents are lacing my food with steroids, it could be happening), i am getting facial hair and bigger muscles tho :eek:. Personally, i eat well, i exercise a lot, i don't drink much, i don't take drugs, i have a healthy lifestyle, i keep myself reasonably clean, yet i still get acne on my back?

    and huge moobs. They arent even fat moobs, yes I am terribly fat , but these are tissue.
    Well fat tissue is actually glandular(quite innovative concept). Adipose fat releases hormones which subsequently affect your physiology(if i remember rightly one of the hormones replicates/is similar to oestrogen). So, if you have lots of fat, its going to produce more hormones and affect your physiology to a greater degree. The theory goes that more people are getting proper moobs (gynecomastia) because with the population getting fatter, the people have a greater circulating concentration of oestrogen/hormones in their system, causing an imbalance which can see the growth of breasts.

    So, losing fat can/will certainly improve your health and condition as long as you do it safely and healthily (eg; losing 1lb a week weight loss, so you'd lose 10kg in 20 weeks, which is very safe and easy to do with more exercise and/or dieting). But, as said already, if you have actual breast tissue growth, the only way to get rid of it is to have it removed surgically or get drugs from your gp to shrink them/reduce their growth.

    Plus, some acne is caused by a hormonal imbalance possibly caused by obesity, so, losing fat could actually improve your acne.

    I am alot shorter than I should be, I am only 5'7 and have got a low bone density.
    That could be down to anything. It could be steroid related, diet, amount of exercise, your lifestyle...anything. 5'7 isn't that short, its only just below average height for a bloke (~5'11/5'9). Low bone density? Could be something as simple as not having sufficient calcium or vit D in your diet.

    Oh and my penis & balls aren't huge.....
    Thats all very subjective. How big is huge, are we talking about the size and girth of a Birmese python sitting on two atlas stones from the world's strongest man? The average is about 6 inches errect, compared to a python and atlas stones, that isn't huge either. You might not believe it, but most guys 'big' themselves up and, most girls don't care how big it is, if they love you it doesn't matter, its what you do with it and how you make them feel.

    Again, penis and ball size is completely variable, affected by genetics, lifestyle, health, etc. If its really bothering you, pay your doctor a visit.


    Your best and only option to see and work towards results is to visit your doctor. Talk through what you're experiencing, what is going wrong and what can be done. Getting advice off the internet from strangers isn't going to help you. Going to the doctor and getting things sorted and put in motion is.
    Offline

    0
    ReputationRep:
    It sound terrible. good luck.
    Offline

    1
    ReputationRep:
    dude...not cool. (the pic, not the OP)

    Using TSR for medical advice can have some rather mixed results. First thing first say what you've said here to your GP and ask them what you can do about it.
    • #1
    • Thread Starter
    #1

    My GP is a joke! He wont help me. And Im between Dr's between consultants and dont feel comfortable with my current consultant at the moment.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 18, 2007
Poll
Black Friday: Yay or Nay?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.